Wydział Matematyki i Informatyki UJ - lista publikacji

1-50 z 50.

1991

49.
A Karamata method, I. ELEMENTARY PROPERTIES AND APPLICATIONS. CANAD. MATH. BULL. 34 (1991), no. 2, 147--157
48.
47.
Dynamical systems created from semidynamical systems, (1991), "Constantin Carathéodory: an international tribute", World Scientific Publishing
46.
Kneser type theorems and Baire properties for planar semidynamical systems, (1991), "Differential Equations: Stability and Control, Lecture Notes in Pure and Appl. Math., 127,", Marcel Dekker (gałąź Taylor & Francis Group)
45.
Diagonal series of rational functions, PROCEEDINGS OF THE TENTH CONFERENCE ON ANALYTIC FUNCTIONS (SZCZYRK, 1990). Ann. Polon. Math. 55 (1991), 57--63
44.
43.
Krzysztof Deszyński, K.Deszynski
Notes on polynomial structures equipped with a Lorentzian metric, UNIV. IAGEL. ACTA MATH. (1991), no. 28, 11--18
42.
A geometric approach to the Jacobian conjecture in C2, PROCEEDINGS OF THE TENTH CONFERENCE ON ANALYTIC FUNCTIONS (SZCZYRK, 1990). Ann. Polon. Math. 55 (1991), 95--101
41.
Jacek Gancarzewicz, M.Salgado
The tangent bundle of pr-velocities over a homogeneous space, CZECHOSLOVAK MATH. J. 41(116) (1991), no. 4, 570--591
40.
Géodésiques dans la fibré tangent d'ordre supérieur, (FRENCH) [GEODESICS IN A HIGHER-ORDER TANGENT BUNDLE] UNIV. IAGEL. ACTA MATH. no. 28 (1991), 231--243
39.
Jacek Gancarzewicz, I.Kolávr
Some gauge-natural operators on linear connections, MONATSH. MATH. 111 (1991), no. 1, 23--33
38.
On approximation of analytic functions and generalized orders, PROCEEDINGS OF THE TENTH CONFERENCE ON ANALYTIC FUNCTIONS (SZCZYRK, 1990). Ann. Polon. Math. 55 (1991), 163--167
31.
A classification of dynamical systems, ANN. POLON. MATH. 53 (1991), no. 2, 109--121
29.
Jung's type theorem for polynomial transformations of C2, PROCEEDINGS OF THE TENTH CONFERENCE ON ANALYTIC FUNCTIONS (SZCZYRK, 1990). Ann. Polon. Math. 55 (1991), 207--212
24.
Generating ideals in real holomorphy rings, J. ALGEBRA 144 (1991), no. 1, 1–7
23.
Newton polygons and topological determinacy of analytic germs, PERIOD. MATH. HUNGAR. 22 (1991), no. 2, 129–132
22.
21.
Grzegorz Lewicki, S.J.Kilmer,W.M.Kozłowski
Sigma order continuity and best approximation in $Lsb ho$-spaces, COMMENT. MATH. UNIV. CAROLIN. 32 (1991), no. 2, 241--250
15.
On weakly mixing and generic chaos, UNIV. IAGEL. ACTA MATH. no. 28 (1991), 245--250
14.
Zdzisław Pogoda, J.Gruszczak,M.Heller
Cauchy boundary and b-incompleteness of space-time, INTERNAT. J. THEORET. PHYS. 30 (1991), no. 4, 555--565
13.
Weighted square summable and generalized harmonizable sequences, PROBAB. MATH. STATIST. 12 (1991), no. 1, 99--111 (1992)
12.
Jan Stochel, Z.Sebestyén
Restrictions of positive selfadjoint operators, ACTA SCI. MATH. (SZEGED) 55 (1991), no. 1-2, 149--154
8.
Characterizations of subnormal operators, STUDIA MATH. 97 (1991), no. 3, 227--238
7.
Smooth positive definite functions on some multiplicative semigroups, REND. CIRC. MAT. PALERMO (2) 40 (1991), no. 2, 153--176
6.
Jan Stochel, J.Paez,Z.Sebestyén
Restrictions of compact normal operators, ACTA MATH. HUNGAR. 57 (1991), no. 3-4, 313--314
5.
Closure of leaves in transversely affine foliations, CANAD. MATH. BULL. 34 (1991), no. 4, 553--558
4.
Robert Wolak, L.A.Cordero
Properties of the basic cohomology of transversely Kähler foliations, REND. CIRC. MAT. PALERMO (2) 40 (1991), no. 2, 177--188
3.
Zofia Denkowska, R.Roussarie
A method of desingularization for analytic two-dimensional vector field families, BOL. SOC. BRASIL. MAT. (N.S.) 22 (1991), no. 1, 93--126
2.
Józef Siciak, N.T.Van
Fonctions plurisousharmoniques extrémales et systemes doublement orthogonaux de fonctions analytiques, (FRENCH) [EXTREMAL PLURISUBHARMONIC FUNCTIONS AND DOUBLY ORTHOGONAL SYSTEMS OF ANALYTIC FUNCTIONS] BULL. SCI. MATH. (2) 115 (1991), no. 2, 235--243
1.
Bolesław Szafirski, ZdzisławBrzeźniak
Asymptotic behaviour of L1 norm of solutions to parabolic equations, BULL. POLISH ACAD. SCI. MATH. 39 (1991), no. 1-2, 1--10